# SDR IPXA09557546

- Difficulty date: September 24, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 18,228 hours, 12,785 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RT WING FIXED L/E SKIN CRACKED AT FSS 433.5.  REPAIRED PER STANDARD EO B757-5740-11855-D.
